# SDR AALA20012150

- Difficulty date: December 7, 2001
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 10 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT ROW 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
